# SDR DALA2025060304237

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 66,684 hours, 31,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: ROW 14, 15, 16, 17 SEAT MOUNTED FLOOR EMERGENCY LIGHTS INOP. C/A: R/R EPSU 12WL BATTERY IAW 320 AMM 33-51. NO FIX. REINSTALLED ORIGINAL. SWAPPED EPSU 11WL AND 12WL IAW 320 AMM 33-51. NO FIX. FOUND BROKEN WIRE UNDER SEAT 14 DEF AFTER CANNON PLUG 7261VC2. REPAIRED BROKEN WIRE IAW 320 ESPM 20-43. PERFORMED OPERATIONAL TEST OF CABIN EMERGENCY LIGHTS IAW 320 AMM 33-51. OPS CHECK NORMAL. SWAPPED EPSU TO ORIGINAL POSITIONS PRE FIXING WIRE. (LP: 7039854)
